Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hysterectomy, rectocele done. Having paste color stools. Possible reason?

I had a hysterectomy and rectocele on Feb 25, I was home 2 days later but I have been noticing stools that are paste colored and I feel run down. I am a non absorber of regular B12 and must take methylated B12, which I have been doing every 2 days. I doesn t seem to be making much difference. Is there something else I could try? I plan to try eating liver tomorrow, it sometimes helps.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic,
Since you had surgery in rectum for rectocele, it may be cause for your Paste like stools.

In rectum, and large intestine, water is absorbed from the stool. This makes stool hard and putty consistency.
Your stool consistency will change in one week or soon.
If the stool consistency is not changed, consult an Gastroenterologist.
Check Stool for Ova or cyst.
So do not get worried.
Avoid heavy food for some days.
Hope this helps.
Take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor